# SDR SIMA20140918002

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 36,210 hours, 33,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-ENTER MEL 25-53 LOG PAGE 3628428 ITEM 1.  FLIGHT ATTENDANT FLASHLIGHT BRACKET BROKEN. R & R FLIGHT ATTENDANT FLASHLIGHT BRACKET IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.  MEL RESTORED.
